# SDR FDEA202007241637

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 67,173 hours, 23,668 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 350082
- Part serial: B357
- Condition: Malfunctioned
- Location: Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 17,000 FT ON CLIMBOUT RECEIVED A LVL 2 AIR MANF 2  FAIL,  FOLLOWED BY THE TRITONE.  SYSTEM SELF  ISOLATED.  RETURNED TO DEPARTURE.   TROUBLESHOT IAW FIM 36-23-00-810-801 AND 36-23-810-804. REMOVED AND REPLACED THE MANIFOLD FAILURE DETECTION CONTROLLER IAW AMM 36-21-01-4.  OPS CHECKED GOOD.  PERFORMED A MANIFOLD DECAY CHECK USING APU IAW AMM 36-00-01-5. TIME FROM 20 PSIG TO 15 PSIG WAS 19 SECONDS.  PERFOMED SENSING ELEMENT LOOP TEST WITH TEST BOX 115QE100. NO FAULTS NOTED.  PERFOMED MPA RUN FOR 20 MINUTES IAW JRH. NO MANIFOLD FAILURE FAULTS NOTED.
